Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Norvasc

USER REVIEWS

Comment from: 65-71on Treatment for less than 1 month Published: July 17

Yes, Norvasc lowered my BP, but after 15 days on this drug my feet and ankles swelled up and I experienced lower leg pains. Took myself off this drug 10 days ago. Side effects ALMOST all gone but BP is now up again to 145/80. I will look for a NATURAL method tp lower my BP. I'm tired of side effects!

Related Reading: norvasc

Comment from: Herb55-64on Treatment for 2-5 years Published: December 19

Been on Norvasc for several years started swelling of feet ankles and legs very bad had to go to hospital.

Related Reading: norvasc

Comment from: Equipman55-64on Treatment for 1-6 months Published: August 25

Horrible, Horrible, Horrible! I suffered greatly with this poison as many people have. If you research this crap you will see a common theme. It may be ok for some but not all. I had Very high pulse, heart racing, left arm and shoulder pain, chest pain, thought was having heart issues and had to wear a heart monitor. Turns out this is a vasodilator causing racing heart rate and POTS like symptoms. It also relaxes the esophageal sphincter causing gerd and pain. Blurred vision, peripheral neuropathy in knees down and elbows down. Tingling in face, Depression, Fatigue. Literally thought I was dying! Took this for two months and decided to taper myself off this poison. It took 2 months for these effects to completely go away. Blood pressure went down to normal levels. This is by far the worst I have ever felt in my life while on this POISON. Big pharma knows as very small percentage of the populous will actually die from their chemicals but many people can be helped so itâ??s allowed.

Related Reading: chest pain | pots | peripheral neuropathy

Comment from: 45-54on Treatment for 6 months to - 1 year Published: March 08

I was very hot all the time...thought I was having hot flashes. Racing heart. I've been transitioning to a new medication and just after three days I fell something I haven't felt in MONTHS, which is CHILLY!

Related Reading: hot flashes

Comment from: 75 or overon Treatment for 6 months to - 1 year Published: June 14

Comment from: dmarg65-71on Treatment for less than 1 month Published: September 03

Was on it for 5 days, which is how long it took me to realize why my body gradually swelled up to elephant proportions, my face was bright red and my calves were bruised. My Doctor was not consulted, I stopped on my own, and within 3 days the above symptoms disappeared. Norvasc was prescribed to replace Valsartan which was recalled due to cancer causing agents. The cure seems to be more harmful than the condition.

Related Reading: norvasc | valsartan | cancer

Comment from: mrhunterken55-64on Treatment for 1-6 months Published: June 20

I have had good effect using this medication. Lowered my BP from 190/110 to 109/76. I take 10mg. 1X daily. Only problem I seem to experience is ED. I used to be into swinging, and this has really cramped my style. As Rodney Dangerfield used to say,it's like trying to shoot pool with a rope.Very discouraging. Need to use the "Blue Pill" to help my marriage. NOT FAIR!!!

Comment from: Nicos65-71on Treatment for 1-6 months Published: July 30

Comment from: Doctors are evil45-54on Treatment for less than 1 month Published: August 28

At 5mg of norvasc, after 2 weeks my bp has slightly decreased BUT, now have shortness of breath, swelling in chest, any exertion causes feeling of dizziness and like I am going to pass out, anxiety, muscle pain, shallow breathing like I can't get enough air. This is one HORRIBLE DRUG.

Related Reading: norvasc | dizziness | anxiety

Comment from: Aw65-71on Treatment for less than 1 month Published: September 20

On for 5 days...loss of hearing, tinnitus loud Skin itches all over.

Related Reading: tinnitus

Comment from: waning crescent75 or overon Treatment for less than 1 month Published: July 27

Didn't and couldn't stay on this medication long enough to judge it's effectiveness. Not only water retention in feet and ankles but heels became so sensitive that sleep was virtually impossible.

Comment from: 65-71on Treatment for 1-6 months Published: May 09

Swelling of hands feet and abdomen and flushing.

Comment from: none65-71on Treatment for less than 1 month Published: December 26

Was warned of dizziness. Has finally taken place after 7 days of use. No more angina. Taking to increase blood flow/reduce chest pain.

Related Reading: dizziness | angina | chest pain

QUESTION

Salt and sodium are the same. See Answer
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors